MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUGUIDE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. TRUGUIDE; BIOPSY INSTRUMENT
Catalog Number C1616A
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a computed tomography-guided renal biopsy procedure utilizing the maxcore and trueguide systems.During the procedure, the device was found to be in improper packaging.The procedure was successfully completed with an alternative device.There were no reported injuries to the patient.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One electronic photo was provided and reviewed.The photo shows two truguide needles placed beside each other and blood residue was noted on one of the truguide needle.Based on the photo review, the reported event cannot be confirmed.By comparing the received label sticker from the manufacturer site against document, it was noted that everything mentioned in the product label sticker such as pk number, country origin, gauge size & needle length, lot number characters, use by date format, gtin number, sequential number format was verified, and it matched with the document.By comparing the received pouch from the manufacturer site against document it was noted that the catalogue number, pk number, gauge size & needle length, lot number characters, use by date format, gtin number which was mentioned in the pouch was verified and it matched with the document.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported device markings / labelling problem issue could not be determined based upon the provided information.Labeling review: labeling review is required for this record as the reported event is a labeling issue.By comparing the received label sticker from the manufacturer site against document, it was noted that everything mentioned in the product label sticker such as pk number, country origin, gauge size & needle length, lot number characters, use by date format, gtin number, sequential number format was verified, and it matched with the document.By comparing the received pouch from the manufacturer site against document, it was noted that the catalogue number, pk number, gauge size & needle length, lot number characters, use by date format, gtin number which was mentioned in the pouch was verified and it matched with the document.G3, h6 (component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
TRUGUIDE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22936213
Report Number2020394-2025-01383
Device Sequence Number21298292
Product Code FCG
UDI-Device Identifier00801741084966
UDI-Public(01)00801741084966(11)250107(17)271031(10)REJY0151
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K936194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC1616A
Device Lot NumberREJY0151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown